View : 221 Download: 0

Sparsity in sums of squares of polynomials

Title
Sparsity in sums of squares of polynomials
Authors
Kojima M.Kim S.Waki H.
Ewha Authors
김선영
SCOPUS Author ID
김선영scopus
Issue Date
2005
Journal Title
Mathematical Programming
ISSN
0025-5610JCR Link
Citation
Mathematical Programming vol. 103, no. 1, pp. 45 - 62
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
Representation of a given nonnegative multivariate polynomial in terms of a sum of squares of polynomials has become an essential subject in recent developments of sums of squares optimization and semidefinite programming (SDP) relaxation of polynomial optimization problems. We discuss effective methods to obtain a simpler representation of a "sparse" polynomial as a sum of squares of sparse polynomials by eliminating redundancy. ©2004 Springer-Verlag.
Show the fulltext
DOI
10.1007/s10107-004-0554-3
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE